# SDR DALA2017032802516

- Difficulty date: March 28, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 32,026 hours, 21,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB STA Y=549 BTW X=40 TO X=60. HFEC WAS ACCOMPLISHED ON LT CUSP WEB STA Y=549 BTW X=40 TO X=60, NO CRACKS WERE FOUND AFTER TRIM OUT PER NDT SPM 06-10-01.001. REPAIR WAS ACCOMPLISHED PER SRM 53-00-55 2R REPAIR 4. PERFORM DECAL CONDITION INSPECTION EVERY "C" CHECK, PER TOPP 30-10-70 PAR (I), PAG 14.
